The Annals of Statistics
- Ann. Statist.
- Volume 40, Number 2 (2012), 1061-1073.
Estimation of means in graphical Gaussian models with symmetries
We study the problem of estimability of means in undirected graphical Gaussian models with symmetry restrictions represented by a colored graph. Following on from previous studies, we partition the variables into sets of vertices whose corresponding means are restricted to being identical. We find a necessary and sufficient condition on the partition to ensure equality between the maximum likelihood and least-squares estimators of the mean.
Ann. Statist., Volume 40, Number 2 (2012), 1061-1073.
First available in Project Euclid: 18 July 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gehrmann, Helene; Lauritzen, Steffen L. Estimation of means in graphical Gaussian models with symmetries. Ann. Statist. 40 (2012), no. 2, 1061--1073. doi:10.1214/12-AOS991. https://projecteuclid.org/euclid.aos/1342625461